# SDR DALA2021071303971

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DENT ON EXTERNAL FUSELAGE SKIN BTW STA 1640-1660 AND BTW S-18R AND S-19R (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00058 : DENT ON EXTERNAL FUSELAGE SKIN BTW STA 1640-1660 AND BTW S-18R AND S-19R (FUS) WAS ATTENDED PER ETI-57-21-314 REV. 1 AND ER/A 592629-14 REV. ORIGINAL (ET) (HFEC) WAS ACCOMPLISHED ON EXTERNAL FUSELAGE SKIN BTW STA 1640-1660 AND BTW S-18R AND S-19R, NO CRACKS WERE FOUND AT DENTED AREA PER B757- 200 SRM & B757 NDTM PART 6, 51-00-19. (1872053)
